# SDR COEA2025053002913

- Difficulty date: January 2, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Part serial: NA
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262004 NR 200027 HEAVY CHECK  COE/MAJOR REPAIR: INTERIOR FUSELAGE FRAMES 36-38 L/H SEAT TRACK HAS GOUGES. CORRECTIVE ACTION: REPLACED SEAT TRACK IAW ATR42 SRM 51-25-04 & 51-21-28.
